# SDR COMA9760022

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Actuator
- Part number: 83963
- Condition: Inoperative
- Location: Horiz Stab
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/P PITCH TRIM MESSAGE DURING FLIGHT STAB.  CHANNEL NR 1 MESSAGE AT SAME TIME.  REPLACED HSTA AND MCU.
